Treatments for myasthenia gravis: Are there any side effects?

/static/themes-v3/default/images/default/home/bg-generic.jpg?1516194360

Patients Myasthenia

7 answers

99 views

Topic of the discussion


• Community manager
Posted on

Hello everyone,

How are you today? emoticon cute

Have you experienced any side effects from your treatments or medications for MG? If so, what kinds of symptoms have you experienced? What do your doctors say about it?

Feel free to share your experiences here!

Take care,
Courtney

Beginning of the discussion - 19/01/2022

Treatments for myasthenia gravis: Are there any side effects?


Posted on

Hi, I have today been diagnosed with myasthenia gravis, I have suffered with condition since mid November last year, but only received diagnosis today. I am scared as I already have debilitating conditions to deal with, and now this. I am due to start treatment tomorrow with tablets, forget the name.

Treatments for myasthenia gravis: Are there any side effects?


Posted on

Hi, I'm currently waiting a diagnosis as my eyehood dropped suddenly early December amd my vision has been blurred/double at times since. After ruling out stroke/Bells, eye/brain tumours I am niw waiting blood tests (antibodies MG) due back end February. I'm totally exhausted through not sleeping and a back up if breast cancer radiotherapy end last year but trying to fight against it rather than giving in.

What else can you advise while waiting?

Treatments for myasthenia gravis: Are there any side effects?


Posted on

@Shazz2rs @swright570 I'm sorry you're both going through what sounds like a lot health-wise, but I'm glad to know I'm not alone here. Did you get your results back?

As for treatments, I've been given pyridostigmine and whilst I believe it's helping my MG, it makes me feel terrible. I'm constantly feeling sick to my stomach and sometimes I even have terrible stomach troubles. I'm constantly in the loo. Has anyone else had this?

Treatments for myasthenia gravis: Are there any side effects?


Posted on

@MaggieMG

I was given Pro Banthine tablets to counteract the stomach problems, they do work, but I certainly have had a change in bowel habits, keep chin up please!

Treatments for myasthenia gravis: Are there any side effects?


Posted on

@Shazz2rs


Hi, since November when MG BE started, I've either double vision or eye won't ope, I struggle to chew food, so on soup and pot noodle, breathing poor, leg cramps are horrendous, fatigued beyond belief. Lost hearing in left ear.

I try to keep spirits up, and my heart goes out to you, it's hard, but together, we will kick this condition. Stay strong, believe, and keep chin up.

Treatments for myasthenia gravis: Are there any side effects?


Posted on

Hi all, i was diagnosed with Generalised myasthenia Gravis in Jan 2022 even though i knew i had it but by time i got to see the neurologist it was Jan 2022. He took one look and diagnosed me there and then. the symptoms i have are

1-drooping eyelids

2-fatigues

3-jaw problems

4-trouble chewing and swallowing

5-weakness in my arms and legs

6-chronic back pain- i do have an underlying back pain but this has made it a lot worse

7-neck pain and dropping of the head as neck wont hold it upright.


there may be a couple more but those are the main things i suffer with. it has totally changed my life, i cannot walk properly now and have to sit in a wheelchair, not been outside for 4 months , lost a partner i think it put her off and she didnt want any responsibility and the thought that i cant even carry my own meals and asking her was a big deal she upped and left , prior to that we were together 7 yrs i did absolutely everything for her, run erands, cook, wash the dishes, clean up, do the shopping, she wasnt left to do a thing and as god as my witness i swear that is the truth, and this week she told me it was over. to say im in turmoil is the biggest understatement ive ever said.

Treatments for myasthenia gravis: Are there any side effects?

• Community manager
Posted on

@jonscfc

Hi, thank you for sharing!

I am so sorry to hear your partner left you. It does sound very sad :/ Hopefully you are feeling better about it now that some time has passed.

Take care!

Courtney

Most commented discussions